| Model Number |
METRIX AIR |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 43mg/dl.The customer's expected fasting blood glucose test result range is 120mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 152 and 136mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 02/28/2018 and open vial date is approximately two weeks ago.The meter memory was reviewed for previous test result history: (b)(6).Customer states that he run two test got results in 40- 50mg/dl fasting.Customer is concern with the meter giving low blood results.Customer ate some fruits and it went up the 177mg/dl.Customer states that if he glucose was low in the 40s mg/dl he would be having symptoms but he was feeling fine.Customer is taking insulin and test 4 times a day.